Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    786

Claravis-Night Sweats & Painful Headache


Lolalolita

762 views

Hey Guys, 

Today is day 7 on Claravis and to be honest I haven't experienced much change with my acne. Today my lips have started peeling, I have been using Aquaphor everyday since I started taking the pill but I know its inevitable, I will have dry lips (ohh please pray for me). I do want to ask if anyone has experienced night sweats, last night was the second time, with the AC on I woke up sweating profusely which scared me. And last night I also had the worst headache I've ever had, the pain was so bad I wanted to cry, it woke me up at 4am, I ended up taking two Tylenol and finally drifted off to sleep again. Things are getting real over here. is anyone else experiencing similar side effects?

1 Comment


Recommended Comments

Hi.  Just wondering if you continued with the Claravis and how your skin did.  I am not having night sweats but started almost immediately with terrible headaches, especially during the night/ as soon as I awake.  My doc wants me to stop for 3 days then re-start.  I was on Amnesteem 2 years ago and did not have this side effect but they do not make that anymore.  Thank you.

Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×